# SDR ASOA2014040410291

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 31,507 hours, 28,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE AT LOCATION BETWEEN BS 250 AND 265, S26L.  COMPLIED WITH REO 601R-53-00-267.   MAJOR REPAIR.
